# SDR AU980769

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Fitting
- Part number: 269A5490
- Condition: Improper Part
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH ACTUATOR FITTING INCORRECT PART.  FITTING P/N 269A5490 IS USED ON 269A AND 269B MODELS ONLY.  FITTING P/N 269A5491-5 IS USED ON 269C MODELS.  PERSONNEL/MAINTENANCE ERROR.  UNAPPROVED PART.
